| Catalog Number |
0113710 |
| Medical Device Problem Codes |
Defective Device (2588); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.This emdr represents the bard mesh pre-shaped with keyhole (device #3).Additional emdrs were submitted to represent the bard flat mesh (device #1) and the bard soft mesh (device #2).Should additional information be provided, a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard mesh (bard flat mesh), bard soft mesh and bard mesh pre- shaped with keyhole on (b)(6)2020.As reported, the patient is making a claim for an adverse patient outcome against all devices.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.